# SDR GLBA2002008

- Difficulty date: January 18, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N97UX
- Make and model: Beech 1900D
- Aircraft serial: UE97
- Aircraft time: 18,691 hours, 22,531 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR ANNUNCIATOR ILLUMINATED.  ADJUSTED DOOR SWITCH, OPS CHECKED SYSTEM SATISFACTORY.
